# SDR USAA2015010700003

- Difficulty date: January 6, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 58,408 hours, 23,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER RT PLUG DOORS AT SEAT ROWS 10 & 11 INOPERATIVE.  REPLACED BATTERY PACKS AT FLOOR LEVEL ROW 10L & 11R.  OPERATIONS CHECKED NORMAL.  OK FOR SERVICE.
